MAUDE Adverse Event Report: DEPUY IRELAND 9616671 HUMERAL IMPLANT DRIVER; EXTREMITY INSTRUMENTS : HANDLES

DEPUY IRELAND 9616671 HUMERAL IMPLANT DRIVER; EXTREMITY INSTRUMENTS : HANDLES
Model Number 2307-83-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that intraoperatively the instrument´s inner spring fractured into two or more parts.No adverse patient consequences, no surgical delay.Surgery was completed successfully, no fragment entered surgical area.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Examination of the returned device confirms the breakage of the blue button and spring.The overall condition of the device indicated heavy usage.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 230783000 /2403865 number, and no non-conformances / manufacturing irregularities were identified.Device history review: a dhr review was performed: 1) quantity manufactured: (b)(4).2) date of manufacture: 25th july 2007.3) any anomalies or deviations identified in dhr: no.4) expiry date: n/a (it¿s a non sterile part).5) ifu reference: w90945.

Brand Name
HUMERAL IMPLANT DRIVER
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15726824
Report Number1818910-2022-21986
Device Sequence Number15250331
Product Code HWR
UDI-Device Identifier10603295116363
UDI-Public10603295116363
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-83-000
Device Catalogue Number230783000
Device Lot Number2403865
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer11/21/2022
01/12/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/22/2022
01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown